# SDR UIEA2012101500477

- Difficulty date: October 15, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 70,356 hours, 14,816 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Fuel Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FWD FUEL PUMP PRESSURE LIGHT ON APPROX FL370.  FUEL IN TANK 11.2. SWITCHED PUMP OFF IAW QRH.  SUMPED ALL TANKS.  NO CONTAMINATION FOUND. TRANSFERRED FUEL, PUMP OPERATES NORMAL REF MM 28-22-03 AND MM 12-11-10.
